# SDR AALA202007069006

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N772XF
- Make and model: Airbus A319-112
- Aircraft serial: 1997
- Aircraft time: 55,735 hours, 27,553 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 00200610
- Condition: Ruptured
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A HYDRAULIC RESERVE LOW LEVEL INDICATION.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PBI, MANUALLY DEPLOYED THE LANDING GEAR.  THE AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE DUE TO THE LOSS OF NOSE WHEEL STEERING.  MAINTENANCE FOUND THE NOSE LANDING GEAR ACTUATOR HOSE 2710GM RUPTURED AND REPLACED IT.  THE GREEN HYDRAULIC SYSTEM WAS SERVICED AND SATSIFACTORY LEAK / OPERATIONAL CHECKS WERE PERFORMED PER AMM 29-00-00-280-009 AND 32-31-00-720-003A.
